Mathematische Zeitschrift

, Volume 221, Issue 2, pp 243–259

Poisson geometry of flat connections for SU(2)-bundles on surfaces

  • Johannes Huebschmann

DOI: 10.1007/PL00004249

Cite this article as:
Huebschmann, J. Math Z (1996) 221: 243. doi:10.1007/PL00004249

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • Johannes Huebschmann
    • 1
  1. 1.Max Planck Institut für Mathematik, Gottfried Claren-Strasse 26, D-53225 Bonn, Germany (e-mail: Huebschm@mpim-bonn.mpg.de) DE